# SDR SWAA2018121827704

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 47,802 hours, 28,229 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002266AEC
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY. ENGINE CONTROL LIGHT ILLUMINATED ON TAKE OFF.  R&R NR 1 ENGINE START SWITCH PER MM.
